Menu
  • Join
  • Login
  • Contact
 

Search abstracts


High-dose cytarabine associated irreversible cerebellar toxicity and cognitive impairment: a case report

  • At: 2016 FIP Congress in Buenos Aires (Argentina)
  • Type: Poster
  • By: TSOU, I-Huan (Chang Gung Memorial Hospital, Taoyuan, China Taiwan)
  • Co-author(s): I-Huan Tsou:|Chi-Yuan Cheng:|Chi-Hua Chen:|Shin-Tarng Deng:
  • Abstract:

    High-dose cytarabine (HDAC) is generally used to treat acute leukemia. HDAC therapy causes cerebellar toxicity which is usually transient and mild but may be irreversible or fatal in rare cases. Cognitive deficit has not been described in these patients. We present a case of HDAC-related irreversible cerebellar toxicity and accompanied with..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses